# SDR HNAA2013012500018

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,356 hours, 66,191 cycles
- System (JASC): 2701 · Control Column Section
- Part: Pulley
- Part number: MS202203
- Condition: Stiff
- Location: Control Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WITH MORE THAN 10 DEGREES RT DEFLECTION OF THE YOKE CONTROL, FORCE WAS HEAVY.  INSPECTED AND FOUND 2 GUIDE PULLEYS STIFF FOR THE RT WING.  REMOVED BOTH PULLEYS.  YOKES MOVE FREELY.  PULLEYS REMOVED WERE AT RT SIDE OF GUSTLOCK. RE-VERFIED CABLE TENSIONS ON BOTH CABLE.
